Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Brownsville, TX

May 11, 2015Brooks County, Texas

NWS Brownsville, TX issued this flash flood warning at May 11, 2015, 7:56 PM CDT for Brooks County, Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 7:56 PM CDT (00:56 UTC)
Expired
May 11, 2015, 10:00 PM CDT
In force
2 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 8:36 PM CDTFLASH FLOODFalfurrias, TXBROOKS COUNTY SHERIFFS OFFICE REPORTS 1 FOOT OF WATER AT THE INTERSECTION OF CENTER STREET AND BENNETT STREET IN THE CITY OF FALFURRIAS.
May 11, 9:00 PM CDTFLASH FLOODFalfurrias, TXBROOKS COUNTY SHERIFFS OFFFICE REPORTS 1 FOOT OF WATER IN ONE SPOT ON THE EXPRESSWAY. ALSO 1 FOOT OF WATER ONE QUARTER MILE SOUTH OF FM 1418 AND 1 FOOT OF WATER AT THE INTERSECTION OF 281 AND CEMETARY ROAD.
May 11, 9:40 PM CDTFLASH FLOODFalfurrias, TXBROOKS COUNTY SHERIFFS OFFICE REPORTS WOMAN WITH 2 CHILDREN RESCUED FROM VEHICLE FLOODED BY 2 FEET OF WATER ON BUSINESS 281 IN FALFURRIAS. ALSO 1 PERSON RESCUED FROM VEHICLE FLOODED WITH 1 FOOT OF WATER AT INTERSECTION OF ADAMS AND TERELL STREET. ALSO WOMAN AN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2805 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WGUS54 KBRO 120056
FFWBRO
TXC047-120300-
/O.NEW.KBRO.FF.W.0011.150512T0056Z-150512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
756 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BROOKS COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 1000 PM CDT
    
* AT 754 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR IS ESTIMATING THAT 3 TO 5 
  INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY WITH AN ADDITIONAL 2 TO 3 INCHES EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
  JUNIOR HIGH SCHOOL...PLEASANT PARK...AIRPORT ROAD ADDITION...BROOKS
  COUNTY AIRPORT...HIDALGO CITY PARK...CANTU ADDITION AND BROOKS
  COUNTY DETENTION CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2726 9810 2705 9810 2705 9847 2714 9847
      2714 9849 2724 9849 2724 9851 2725 9851
      2725 9853 2727 9853

$$

CB/GB
1 follow-up statement
454 
WGUS74 KBRO 120142
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
842 PM CDT MON MAY 11 2015

TXC047-120300-
/O.CON.KBRO.FF.W.0011.000000T0000Z-150512T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOKS TX-
842 PM CDT MON MAY 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHERN BROOKS COUNTY...

AT 840 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A 
THUNDERSTORM OVER FALFURRIAS. UP TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. ONE 
FOOT OF WATER OVER THE INTERSECTION BENNETT AND CENTER. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
JUNIOR HIGH SCHOOL...PLEASANT PARK...AIRPORT ROAD ADDITION...BROOKS
COUNTY AIRPORT...HIDALGO CITY PARK...CANTU ADDITION AND BROOKS COUNTY
DETENTION CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2726 9810 2705 9810 2705 9847 2714 9847
      2714 9849 2724 9849 2724 9851 2725 9851
      2725 9853 2727 9853

$$

GB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 6:37 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 11, 6:37 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
637 PM CDT MON MAY 11 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS.
PREVIOUS AVIATION DISCUSSION FOLLOWS:

THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH
THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST.
SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST
FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS
WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN
COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO
GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER
CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM
HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS
LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL.
&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/

SHORT TERM /NOW THROUGH TUESDAY/...

IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH
TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE
FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH
CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE
AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING
PERTURBATIONS WITHIN THE  FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE
A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM
ACTIVITY.

THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA
IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY
WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR
SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW
WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS
THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS
WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL
TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY
DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE
RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE
SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE
STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE
ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF
WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER
INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH
THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE
POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE
AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING
TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES
ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2
INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE
ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM
SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER
70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH
FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN
FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE
WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO
BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN
US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER
SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING
ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL
STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A
WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN
CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK.
SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH
CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE
THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY.

MARINE...
NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED
SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS
WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS
ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF
CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT
LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR
THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS
TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM
THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN
ACTIVE PATTERN FOR MOST OF THE WEEK.

WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO
THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH
ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO
ADVISORIES ARE FORECAST AT THIS TIME.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TXZ248>250-252.

     HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 11, 3:59 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
359 PM CDT MON MAY 11 2015

TXZ248>257-122200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG...
AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST.
ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE
ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THROUGH THE ENTIRE FORECAST PERIOD.

THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS
COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE
OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-122200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS
COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT
THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 11, 3:56 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
356 PM CDT MON MAY 11 2015

TXZ248-252-112145-
STARR TX-ZAPATA TX-
356 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA AND
NORTHWESTERN STARR COUNTIES UNTIL 445 PM CDT...

AT 354 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF EL SAUZ...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FALCON DAM...LOPENO...MORALES-SANCHEZ...SALINENO...FALCON HEIGHTS...
NEW FALCON AND FALCON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR FALCON LAKE GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2686 9899 2653 9886 2648 9910 2652 9913
      2653 9916 2654 9917 2657 9917 2662 9918
      2666 9920 2669 9921 2672 9921 2676 9923
TIME...MOT...LOC 2054Z 162DEG 15KT 2659 9898

GB
Special weather statement, May 11, 5:44 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
544 PM CDT MON MAY 11 2015

TXZ249-112315-
JIM HOGG TX-
544 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JIM HOGG AND
NORTHWESTERN BROOKS COUNTIES UNTIL 615 PM CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HEBBRONVILLE HIGH SCHOOL...MOVING NORTHEAST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES AND HEBBRONVILLE
BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2734 9855 2734 9852 2730 9852 2722 9855
      2722 9856 2725 9880 2735 9880 2736 9875
      2736 9863 2734 9862 2734 9859 2736 9859
      2736 9855
TIME...MOT...LOC 2243Z 205DEG 6KT 2730 9864

GB!
Special weather statement, May 11, 6:49 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
649 PM CDT MON MAY 11 2015

TXZ250-120030-
BROOKS TX-
649 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JIM HOGG AND
NORTHWESTERN BROOKS COUNTIES UNTIL 730 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF RAMIREZ...OR 14 MILES EAST OF HEBBRONVILLE HIGH
SCHOOL...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN JIM
HOGG AND NORTHWESTERN BROOKS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2726 9826 2714 9826 2711 9847 2714 9847
      2714 9849 2724 9849 2724 9851 2725 9851
      2725 9853 2727 9853
TIME...MOT...LOC 2348Z 264DEG 13KT 2725 9844

GB
Local storm report, May 11, 7:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
707 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      HEBBRONVILLE            27.32N  98.69W
05/11/2015                   JIM HOGG           TX   LAW ENFORCEMENT

            JIM HOGG COUNTY SHERIFFS OFFICE REPORTS 6 INCHES TO 1
            FOOT OF WATER ON ALL ROADS IN HEBBRONVILLE. 2 WATER
            RESCUES FROM VEHICLES COMPLETED. WATER IN 1 BUILDING IN
            HEBBRONVILLE. SHERIFFS OFFICE ALSO REPORTS LOS OLMOS
            CREEK AT CAPACITY AND IN DANGER OF FLOWING OVER THE
            ROADWAY.

&&

EVENT NUMBER BRO1500051

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:18 PM CDTAreal Flood AdvisoryBROBrooks117 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningBROBrooks44 min
May 11, 8:07 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr23 min
May 11, 8:27 PM CDTSevere Thunderstorm WarningBROHidalgo33 min
May 11, 8:30 PM CDTSevere Thunderstorm WarningBROBrooks30 min
May 11, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Starr115 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo64 min
May 11, 9:05 PM CDTAreal Flood AdvisoryBROStarr115 min
May 11, 9:14 PM CDTSpecial Weather StatementBROStarr61 min
May 11, 9:23 PM CDTFlash Flood WarningBROBrooks112 min
May 11, 9:32 PM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 11, 9:34 PM CDTSevere Thunderstorm WarningBROHidalgo41 min
May 11, 9:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 11, 9:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
May 11, 10:30 PM CDTSevere Thunderstorm WarningBROStarr45 min
May 11, 10:52 PM CDTSpecial Weather StatementBROHidalgo38 min
May 11, 11:41 PM CDTSevere Thunderstorm WarningBROHidalgo49 min
May 11, 11:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 12, 12:09 AM CDTSevere Thunderstorm WarningBROHidalgo51 min
May 12, 12:24 AM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 12, 12:50 AM CDTFlash Flood WarningBROHidalgo115 min
May 12, 12:56 AM CDTSpecial Weather StatementBROStarr49 min
May 12, 12:58 AM CDTSpecial Weather StatementBROHidalgo47 min
May 12, 1:11 AM CDTFlash Flood WarningBROBrooks, Jim Hogg3 hr
May 12, 1:13 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo47 min
May 12, 1:36 AM CDTSevere Thunderstorm WarningBROCameron, Willacy39 min
May 12, 1:40 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
May 12, 2:00 AM CDTSpecial Marine WarningBRO2 hr
May 12, 2:07 AM CDTFlash Flood WarningBROBrooks113 min
May 12, 2:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 12, 2:25 AM CDTSpecial Weather StatementBROCameron65 min
May 12, 3:35 AM CDTSpecial Marine WarningBRO85 min
May 12, 3:41 AM CDTAreal Flood AdvisoryBROHidalgo, Starr6 hr
May 12, 3:49 AM CDTAreal Flood WarningBROBrooks6 hr
May 12, 4:58 AM CDTSpecial Marine WarningBRO62 min
May 12, 5:56 AM CDTAreal Flood AdvisoryBROKenedy, Willacy2 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.